# SDR CALA2024092000663

- Difficulty date: September 15, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 75,914 hours, 28,027 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TOGA WOULD NOT ENGAGE WHEN SETTING TAKEOFF THRUST AUTOTHROTTLE TOGA OPS CK REF AMM 22-32-TASK 804    TEST PASS
